# SDR IPXA2018071931866

- Difficulty date: July 18, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 31,918 hours, 21,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING EICAS L FWD ENTRY DOOR, DURING TAXI IN EICAS EXTINGUISHED. PERFORMED SYSTEM FUNCTIONAL CHECK IAW AMM TASK 52-71-00-735-053. OPS CHECK NORMAL
